# SDR AWXA0000159

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 32,616 hours, 15,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT SEAT TRACK Y1292 CORRODED AT FRAME 20.  FABRICATED SEAT TRACK IAW DWG D53112092, INSTALLED PARTS IAW A320 SRM 51-72-11 PG 1.
